# SDR MALA030272

- Difficulty date: May 17, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Part number: 610627023
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN GEAR WAS SELECTED UP, THE F1 STOP OPEN LIGHT ILLUMINATED.  AIR RETURN TO MEM.  MAINTENANCE REPLACED CONTROL QUADRANT IAW TASK CARD 761002. ALL SYSTEM CHECKS NORMAL SEE CONTINUATION CARD 039947, 040855 FOR DETAILS.  DISC NR 1 REMOVED ALL CENTER CONSOLE TO FACILITATE FO MX/CA NR 1 INSTALLED EVERYTHING IN CENTER CONSOLE AS REQUIRED. ALL CHECK GOOD. DISC NR 2 PANEL ON SIDE OF CENTER CONSOLE REMOVED AND INSTALLED PANELS. DISC NR 3 DURING ENGINE RUNS FOR QUADRANT CHANGE, AUTOCOURSEN, APR AND CTOT INOP. MX FOUND RELAY 44KA BAD, REPLACED RELAY ALL SYSTEMS CHECK NORMAL. PN 6106-27-023.
